# SDR MASA200400626

- Difficulty date: November 5, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 9,278 hours, 8,664 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE SECURED THE CONNECTION TO THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
